# SDR USAASA00040

- Difficulty date: October 23, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N726US
- Make and model: Airbus A319-112
- Aircraft serial: 1136
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Pax Cabin
- Part time: 3,145 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - RECEIVED AN EPSU EXT LOAD EMER R AND AN EPSU INT LOAD EMER R FAULT MESSAGE DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE CENTER RIGHT EMERGENCY POWER SUPPLY UNIT.  SYSTEM OK FOR SERVICE.  (M)
